Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 66, Number 2

All articles in this issue are freely accessible.

Numerical schemes for the Barenblatt model of non-equilibrium two-phase flow in porous media
Denise Aregba-Driollet, Gabriella Bretti and Roberto Natalini.
Quart. Appl. Math. 66 (2008), 201-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416771
Sensitivity to noise variance in a social network dynamics model
H. T. Banks, A. F. Karr, H. K. Nguyen and J. R. Samuels Jr..
Quart. Appl. Math. 66 (2008), 233-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416772
Existence of the unique strong solution for a class of non-Newtonian fluids with vacuum
Xiaojing Xu and Hongjun Yuan.
Quart. Appl. Math. 66 (2008), 249-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416773
Singular shock waves in interactions
Marko Nedeljkov.
Quart. Appl. Math. 66 (2008), 281-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416774
Variational approach to nonlinear gravity-driven instabilities in a MHD setting
Hyung Ju Hwang.
Quart. Appl. Math. 66 (2008), 303-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416775
An evolutionary weighted $p$-Laplacian with Neumann boundary value condition in a perforated domain
Yuanyuan Ke, Jingxue Yin and Chunhua Jin.
Quart. Appl. Math. 66 (2008), 325-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416776
A note on approximation of Prandtl-Reuss plasticity through Cosserat plasticity
Krzysztof Chelminski and Patrizio Neff.
Quart. Appl. Math. 66 (2008), 351-357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416777
Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors
A. M. Blokhin.
Quart. Appl. Math. 66 (2008), 359-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416778
The neural network as a renormalizer of information
Willard L. Miranker.
Quart. Appl. Math. 66 (2008), 379-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2416779

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

Components of Variance, by D. R. Cox and P. J. Solomon.
Regression with Social Data: Modeling Continuous and Limited Response Variables, by Alfred DeMaris.

Quart. Appl. Math. 66 (2008), 395-395
Review information
Full-text PDF Free Access
Biostatistics- A Methodology for the Health Sciences, by Gerald van Belle, Lloyd D. Fisher, Patrick J. Heagerty and Thomas Lumley.
Bioinformatics and Computational Biology Solutions Using R and Bioconductor, edited by Robert Gentleman, Vincent J. Carey, Wolfgang Huber, Rafael A. Irizarry and Sandrine Dudoit.

Quart. Appl. Math. 66 (2008), 397-397
Review information
Full-text PDF Free Access
Computational Genome Analysis - An Introduction, by Richard C. Deonier, Simon Tavaré and Michael S. Waterman.
Statistical Concepts and Applications in Clinical Medicine, by John Aitchison, Jim W. Kay and Ian J. Lauder.

Quart. Appl. Math. 66 (2008), 399-399
Review information
Full-text PDF Free Access

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website